Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications


2019 | Journal Article | IST-REx-ID: 6310   OA
Browning, T. D., & Hu, L. Q. (2019). Counting rational points on biquadratic hypersurfaces. Advances in Mathematics, 349, 920–940. https://doi.org/10.1016/j.aim.2019.04.031
View | Files available | DOI | arXiv
 

2017 | Journal Article | IST-REx-ID: 1180   OA
Akopyan, A., Bárány, I., & Robins, S. (2017). Algebraic vertices of non-convex polyhedra. Advances in Mathematics, 308, 627–644. https://doi.org/10.1016/j.aim.2016.12.026
View | DOI | Download (ext.)
 

Filters and Search Terms

issn=00018708

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed